Godlike Productions - Conspiracy Forum
Users Online Now: 1,429 (Who's On?)Visitors Today: 398,220
Pageviews Today: 508,530Threads Today: 69Posts Today: 1,464
03:47 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT ABUSIVE REPLY
Message Subject Warning about Methylprednisolone (Drug of Death)
Poster Handle TKC
Post Content
I was prescribed this last winter, I read the insert and the problems associated with it and chose not to take the meds. I had previously had a cortisone shot in my neck for a bad disc about 20 yrs ago and had a very bad reaction so was a bit careful about taking any prednisone type med and the prednisone/cortisone as I understand it all are in the same family of drugs.
 Quoting: TKC


a 2 second Wikipedia search reveals the following (incomplete) list of major side effects

Increased blood sugar for diabetics
Difficulty controlling emotion
Difficulty in maintaining train of thought
Weight gain
Facial swelling
Depression, mania, psychosis, or other psychiatric
symptoms
Unusual fatigue or weakness
Mental confusion / indecisiveness
Blurred vision
Abdominal pain
Peptic ulcer
Infections
Painful hips or shoulders
Steroid-induced osteoporosis
Stretch marks
Osteonecrosis
Long-term migraines
Insomnia
Severe joint pain
Cataracts or glaucoma
Anxiety
Black stool
Stomach pain or bloating
Severe swelling
Mouth sores or dry mouth
Avascular necrosis
Hepatic steatosis

Yet you guys are trying to tell me that a 2 second Wikipedia search was out of your reach? I have a suspicion that the drug and pharmaceutical culture in the USA, where pharmaceutical drug addiction is promoted as cool had something to do with this..people just don't realize that there is nothing glamorous about pharmaceutical drugs
 Quoting: Anonymous Coward 1302314


Wow, thanks that is a long list. I did research for myself, but I do believe that people especially the younger crowd and those with small children just automatically trust their Dr and what ever the Dr prescribes. unfortunately, and they dont ask enough questions.
 
Please verify you're human:




Reason for reporting:



News